# SDR DALA1106380657

- Difficulty date: January 24, 2011
- Submitted: January 27, 2011
- Operation: Air carrier
- Aircraft: N657DL
- Make and model: Boeing 757232
- Aircraft serial: 24419
- Aircraft time: 68,183 hours, 31,889 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING A LAYOVER CHECK, MX FOUND THE EMERGENCY EXIT LIGHT AT DOOR L1 INOPERATIVE.  MX RECONNECTED A PLUG.  OPS CHECK WAS GOOD.
